# SDR REXA2015012100067

- Difficulty date: January 21, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,371 hours, 11,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT SIDE FLASHLIGHT INOPERATIVE.  R & R PILOT SIDE FLASHLIGHT IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
